Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have hypertension high BP last night I felt warm

I have hypertension high BP last night I felt warm ,yet I was shivering as if I was cold,it woke me up,my BP was 189/97 to high for me me,I took a lopressor an aspirin. My tested sugar was 146,I do have hyperglycemia.
I never shivered before,legs were almost uncontrollable
Thu, 3 Mar 2016
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello doc i have hypertension im taking medicine...micardis 40mg in the morning and amlodiphine 5mg in the evening.....but yesterday night my bp was 153/103 and my heart rate was 95....after 4 hour i take again my bp was 130/90/78....im in danger ? my age 40...thanks doc

doctor1 MD

I ve been hypertensive for the last 10 years (at least as far as I know) I recently have been running pretty high (179/102 was the highest) and haven t seen my bp go lower than 154/93 in over a month. Oddly my rested pulse rate varies from 53-61. I m 5 11 189lbs 53 years old. I get a moderate amount of exercise, and a very physically active job as a flight attendant. The only really unhealthy habit is I rarely sleep more than 6 hours a night, and because I fly nights quite a bit break morning pretty often.

doctor1 MD

  i am 32 year male. i am having hypertension. now i am taking TELISTA-H & RAMISTAR 2.5 mg TAB MORN AND NIGHT RESPECTIVELY. Still my blood pressure is maintaining 90/140 mmHg. i have taken doppler test twice. one report is showing about renel artery stenosis and another is showing normal. i want to reduce my blood pressure low. for my problem what to be done. Other body condition is normal. i am a smoker.pls give me a sujjestion to solve my problem.

Loading Online Doctors....